# SDR REXA2015111101094

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BULKHEAD VERTICAL POSTS CRACKED AT BOTTOM INBD CORNERS LBL 27 & RBL 27.  REMOVED SUPPLY AIR FILTER IAW AMM 21-24-01-000-801.  REINSTALLED SUPPLY AIR FILTER IAW AMM 21-24-01-400-801.  REMOVED SUPPLY AIR FILTER DUCT BY REMOVING & SCREWS FROM THE STRUCTURE.  REINSTALLED SUPPLY AIR FILTER DUCT IAW AMM 21-24-01-400-801.  REMOVED SUPPLY AIR FILTER DUCT SUPPORT BRACKET ASSEMBLY IAW SRM 51-42-06.  REINSTALLED SUPPLY AIR DUCT BRACKET ASSEMBLY IAW SRM 51-42-06.  COMPLIED WITH REO 601R-53-41-056 REV F 2011 09 02.
